MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Following insertion of the introducer, air entered the hemostasis valve while aspirating blood.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 10f fast-cath trio introducer sheath, adaptor and dilator were received for evaluation.No visual anomalies were noted.The sheath passed pressure and aspiration leak testing with no anomalies observed.Microscopic inspection of the hubs and seals revealed no anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7962092
Report Number3005334138-2018-00364
Device Sequence Number201328
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public05414734204057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number406963
Device Lot Number6434812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1